MAUDE Adverse Event Report: STRYKER TRAUMA KIEL GUIDE WIRE HANDLE IMN INSTRUMENTS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL GUIDE WIRE HANDLE IMN INSTRUMENTS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 2351-0030
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
Guide wire handle has a missing pin.
 
Additional Manufacturer Narrative
The reported event was confirmed.Generally, the item was in good condition.Typical signs of use were apparent but no traces of misuse.Both pins had come off from the metal clamping lever and were not returned.Visual inspection revealed the drill hole, as the counterpart of missing pin, showed traces of intended press-fit.Dimensional inspection of the non-occupied drill hole of the returned lever in the handle with nominal pin revealed no deficiency.Dimensional inspection of the non-occupied drill hole of the returned clamping barrel revealed the required ¿go¿- pin gauge with nominal dimension did not pass the corresponding drill hole completely.The reason was material deformation / seizing during assembling the units in a designed press-fit.The ¿no-go¿ cylinder did not pass any drill hole.During incoming inspection functionality test and dimensional inspection were done according to specifications.The tested devices met the specifications.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labelling did not indicate any abnormalities.Based on investigation an exact root cause could not be determined.
 
Event or Problem Description
Guide wire handle has a missing pin.

Brand Name
GUIDE WIRE HANDLE IMN INSTRUMENTS
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
MDR Report Key10609068
Report Number0009610622-2020-00554
Device Sequence Number11433557
Product Code LXH
UDI-Device Identifier07613327361674
UDI-Public07613327361674
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2351-0030
Device Catalogue Number23510030
Device Lot NumberKME911905
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2020
Initial Date Received by Manufacturer 09/03/2020
Supplement Date Received by Manufacturer11/05/2020
Initial Report FDA Received Date09/30/2020
Supplement Report FDA Received Date12/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1